Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Suffering from severe gas formation after eating. Taking vitamins and gas x. Cure?

I really need help. I have really bad excessive gas. Anything I eat makes me gasy. I have tried taking vitamins and even gas-x. Its really embarassing to go out in public because my body will not hold in my gas. Help me please!? ( I have had this problem for probably 2 years and it just has been getting worse. Day by day)
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Hello, Kimackin93,
I can certainly understand the problem you are experiencing.
Intestinal gas consists of two major sources. We all swallow air
during eating or drinking throughout day and night.
During the digestive process, after the digested food enters the
large intestine bacteria that is normally present starts to ferment.
During this process more gas is produced.Eventhough the
amount of gas may be the same in two individuals, the time
it takes to travel down the intestine is different.What you have
is slow transit.
There are some things you should rule out.Lactose Intolerance
inability to digest lactose, is very common.Avoid all products
that contain lactose for one week and see if you get relief.
There is also a simple breath test to see if you have it.
Second, you have to rule out Celiac disease.There are blood
tests to rule this out.Avoid carbonated beverages.Avoid lot of fruits since
fructose can also cause gas.Chewing gum containing Sorbitol should
be avoided.Gas-x may help a little, but is not a cure.
Also, cut down on beans,lentils,cabbage,cauliflower, if you eat
these a lot.Try a small amount of peppermint oil 2-3 times a day.
Hope this helps you
Wish you good health.
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor